Show simple item record

On Extended Type I Generalized Logistic Distribution

dc.contributor.authorOlapade, A. K.
dc.date.accessioned2014-08-29T07:48:24Z
dc.date.accessioned2018-10-29T11:11:18Z
dc.date.available2014-08-29T07:48:24Z
dc.date.available2018-10-29T11:11:18Z
dc.date.issued2004
dc.identifier.citationOlapade, A. K. (2004). On Extended Type I Generalized Logistic Distribution. International Journal of Mathematics and Mathematical Sciences, 2004(57): 3069-3074en_US
dc.identifier.urihttp://localhost:8080/xmlui/handle/123456789/3468
dc.description.abstractWe consider a form of generalized logistic distribution which is called extended type I generalized logistic distribution. Some theorems that relate the distribution to some other statistical distributions are established. A possible application of one of the theorems is included.en_US
dc.language.isoenen_US
dc.subjectProbability density functionen_US
dc.subjectLogistic distributionen_US
dc.subjectGeneralized logistic distributionen_US
dc.subjectMeansen_US
dc.subjectVarianceen_US
dc.subjectCovarianceen_US
dc.titleOn Extended Type I Generalized Logistic Distributionen_US
dc.typeArticleen_US
dc.departmentMathematicsen_US
dc.facultiesScienceen_US
dc.format.filetypePDFen_US
dc.pages.totalpages6en_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record